# SDR MASA2011020801891

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,646 hours, 13,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R5206B
- Part serial: A0481
- Condition: Frayed
- Location: Cabin Door
- Part time: 10,482 hours, 8,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CABLE FRAYED.  MX R2 MOTOR.
